# SDR DALA2018072804748

- Difficulty date: July 25, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 42,032 hours, 21,651 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AFT DOOR SLIDE PRESSURE LOW.  REPLACED SLIDE PER 2561-4004-RA.
